# SDR AALA20160530002

- Difficulty date: May 30, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 46,353 hours, 23,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1244-1245
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP IS CORRODED AT APPROX FS 1244, BELOW THE AFT SERVICE DOOR, FWD GIRT BAR BRACKET.  REPAIRED CUSP IAW AARD 53-20-00-16.
